Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Hedex Ibuprofen Tablets

Hedex Ibuprofen Tablets

12s x 12 x 1

Pack Size:12s
Pack Quantity:12 x Tablets
Product Code:968995
VAT Code:Standard
Product Category:Grocery > Medicines > Pain Relief
  • Effective relief for headaches


Product Marketing

Hedex Ibuprofen Tablets have been formulated for effective pain relief from headaches including tension headaches and migraine.
Also suitable for the effective relief of rheumatic and muscular pain, period pains, backache, neuralgia, toothache, feverishness and the symptoms of colds and flu.
The tablets are coated and shaped to be easy to swallow.
Contains Ibuprofen.


Each tablet contains 200 mg Ibuprofen, Also contains Lactose


Additional Information

  • Contains Lactose
  • Pack Type: Box


Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets.

How to Take
Adults (including the elderly) and children aged 12 years and over:
Take 1 or 2 tablets with water, up to 3 times a day, preferably with or after food. Do not take more often than every 4 hours. Do not take more than six tablets in any 24 hour period. Do not give to children under 12 years except on medical advice.


Store below 25°C

Max Temp °C: 25



Warning. Do not exceed the stated dose

Do not take if you:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen on any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers or aspirin with a daily dose above 75 mg.
Speak to a pharmacist or your doctor before taking if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant.
If symptoms persist or worsen, consult your doctor.

Keep out of the reach and sight of children.


Manufacturer's Address

Omega Pharma Ltd.,
32 Vauxhall Bridge Road,
United Kingdom.



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »